# SDR GTIA2021051735746

- Difficulty date: May 16, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 11,794 hours, 5,159 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Fwd Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY MEGAPHONE KNOB MISSING -R/R FWD GALLEY MEGAPHONE IAW SPIRIT AIRLINES EMERGENCY EQUIPMENT LAYOUT A320-EMER EQUIP REV. IR
